# SDR UIEA2016120600985

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 8T599GGE1
- Part serial: B10004
- Condition: Failed
- Location: Apu Oil Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ENG RUN,  EICAS INDICATION HARD FAULT, AFTER VISUAL OIL LEVEL VERIFICATION OF SERVICING APU OIL QTY.  REMOVED AND REPLACED APU OIL QTY TRANSMITTER IAW AMM 49-94-03. OPS CHECK GOOD.
